Advertisement

What are symptoms of an overdose of almotriptan?

Symptoms of almotriptan overdose can include difficulty breathing, dizziness or faintness, headaches, a rapid, pounding or irregular heartbeat, slow or difficult speech, tightness, pain, pressure or heaviness in the chest, throat, neck and/or jaw and weakness or numbness of an arm or leg.

In case of overdose, call your doctor, or your local poison control center at 1-800-222-1222. For life-threatening emergencies, call 911.

Continue Learning about Antimigraine

What are possible side effects of triptans?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include fatigue, weakness, dizziness, tingling sensations, flushing, chest and thro...
More Answers
What should I know before taking triptans?
Donna Hill Howes, RNDonna Hill Howes, RN
According to the manufacturers, the safety of using triptans more than 3 or 4 times a month is not k...
More Answers
When should I take zolmitriptan to treat migraines?
Dr. Anthony L. Komaroff, MDDr. Anthony L. Komaroff, MD
Zolmitriptan (Zomig) is a member of the "triptan" family, a group of medications commonly used to tr...
More Answers
How effective are triptans at treating migraines?
Donna Hill Howes, RNDonna Hill Howes, RN
Oral triptans are usually effective for mild migraines. The most effective are rizatriptan and eletr...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.